Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Developed prominent veins in temple. How to get rid of it?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
recently developed prominent veins in my right temple.Why/ how do i get rid of them?
Posted Wed, 27 Feb 2013 in General Health
Answered by Dr. Samik Basu 15 minutes later
Hi ,
Thank you for your query.
If you snip a vein collaterals develop to restore the blood supply to the area.This is the reason for the prominent veins.
It is difficult to address this problem.
Frequent snipping of veins may do you harm.
If you are worried about the cosmetic aspect then fat transplant done by a plastic surgeon might help.
Kindly consult a plastic surgeon and a vascular surgeon if possible.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing you a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Follow-up: Developed prominent veins in temple. How to get rid of it? 20 minutes later
Thank you, Dr. XXXXXXX It just seems odd to me to have this develp 4 years after the initial procedure. It has only manifested itself in the last 6 months or so. Is that normal?
Answered by Dr. Samik Basu 3 minutes later
It might take a long time to develop, specially at this age.
Do not panic.Consult your doctor.Everything will be Ok.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor